MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.Device return requested.This mdr will be reopened and updated in the event the device involved or additional information becomes available.
 
Event or Problem Description
On 02/29/2024, infutronix received a report that a pump powered off on its own without warning, causing loss of infusion parameters.The infusion cannot resume without causing delay in treatment.Requested device to be returned.
 
Additional Manufacturer Narrative
The pump was received on 3/26/2024.Analysis of the returned device was completed on 04/05/2024.The event log was reviewed, and there was a line that indicates an abrupt power off took place.Line 128 has a log_event_on without a log_event_off before it.It took place 4 hours into the infusion.During functional testing, the reported problem was duplicated.A 100 ml infusion abruptly powered off once it started without any alert or alarm.A new battery was then put into the pump, battery reset was completed, and a new 100 ml infusion ran until completion without another abrupt power off taking place.The root cause for the failure is a depleted battery.A capa has been opened in order to fully investigate and address the root cause of the reported event.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18851791
Report Number3011581906-2024-00312
Device Sequence Number15275039
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number190527480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown